# SDR AU990486

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD LOCATED AT STA 178 CRACKED IN THE FOLLOWING LOCATIONS:  1.  CRACK LOCATED ON THE INBOARD SIDE RADIUS OF THE LT VERTICAL CHORD (LBL 5.7) AND WL184 ON THE AFT SIDE OF THE BULKHEAD -  CRACK LENGTH 9.525 MM (0.375 INCH).   2.  CRACK LOCATED IN THE RT SIDE CHORD RADIUS AT WL 207 ABOVE AND  BELOW FLOOR LEVEL - CRACK LENGTH 31.75 MM (1.25 INCH) FOUND DURING EDDY CURRENT INSPECTION IAW ER B73-53-10-39D.
